icon Beechams All in One Liquid 160ml
  • Dispensed by Regulated UK Pharmacists
  • 100% Discreet Packaging
  • Free Delivery on orders over £40*
  • Registered Pharmacy: 9011972
Beechams All in One Liquid 160ml.

About Description

  • flu with chesty coughs
  • include headache
  • aches and pains

Beechams All in One Liquid 160ml

  • Regular price £5.49 £6.99
  • Order within
    To receive your order
Beechams All in One Liquid relieves the symptoms of colds, chills and flu with chesty coughs.

It contains three active ingredients:

  • Paracetamol to relieve your headache, shivers, aches and pains.
  • A decongestant to relieve your catarrh and help clear your blocked nose and sinuses.
  • An expectorant to relieve chesty coughs.

Beechams All-In-One is a product for the short term relief of the symptoms of colds, chills and influenza. These symptoms include headache, shivers, aches and pains, blocked nose and sinuses, also chesty coughs.


  • All inclusive service
    No hidden fees
  • Tracked Delivery
    Delivered in plain packaging
  • Next Day Delivery
    Receive your order in 24 hours

Why People Choose Us

Quick & Easy

No appointment or long waiting times

Discreet Packaging

Plain packaging with no medical stamps or marks

Confidential Service

Your information stays with us and private payment

UK Medication

Dispensed by registered UK pharmacists

Beechams All in One Liquid

Beechams All in One Liquid relieves the symptoms of colds, chills and flu with chesty coughs. These symptoms include headache, shivers, aches and pains, blocked nose and painful sinuses, catarrh, sore throat and a chesty, productive cough.

Beechams All in One Liquid contains three active ingredients:
  • Paracetamol: a painkiller that also reduces your temperature when you have a fever.
  • Guaifenesin: an expectorant which loosens phlegm and relieves a chesty cough.
  • Phenylephrine hydrochloride: a decongestant which unblocks your nose and sinuses, helping you breathe more easily.

Adults and children 12 years and over
  • Fill the measuring cup to the 20 ml mark. Take one 20ml dose every 4 hours as needed.
  • Do not take more frequently than every 4 hours.
  • Do not take more than 4 doses every 24 hours.
  • Do not take more than the recommended dose.
  • Do not take for more than 5 days without asking your doctor.

  • Active Ingredients: Paracetamol 500mg/20ml, Guaifenesin 200mg/20ml and Phenylephrine Hydrochloride 10mg/20ml.
  • Other Ingredients: Sorbitol 70% (crystallising, E420), Glycerol, Ethanol (96%), Propylene Glycol, Sodium Cyclamate, Acesulfame Potassium, Sodium Citrate, Xanthan Gum, Citric Acid Monohydrate, Coughsweet Flavour, Sunset Yellow FCF (E110), Patent Blue V (E131), Water.

  • Do not take anything else containing paracetamol while taking this medicine.
  • Do not take with any other flu, cold, decongestant products or cough suppressants.
  • Do not drink alcohol while using Beechams All in One Liquid.
  • Beechams All in One Liquid contains 19% v/v ethanol (alcohol) i.e. up to 3.8ml per dose, equivalent to 76ml beer, 32ml wine per dose. This should be considered in pregnant or breastfeeding women, children and patients with liver disease or epilepsy.
  • This product may cause dizziness. If affected do not drive or operate machinery.
  • Beechams All in One Liquid contains colour sunset yellow FCF (E 110) which may cause allergic reactions.
Do not take Beechams All in One Liquid:
  • If you have ever had an allergic reaction to paracetamol, guaifenesin, phenylephrine hydrochloride or to any of the other ingredients.
  • If you have kidney or liver problems, (including alcoholic liver disease), overactive thyroid, diabetes, high blood pressure or heart disease.
  • If you have phaeochromocytoma or glaucoma.
  • If you are taking beta blockers (e.g. atenolol), tricyclic antidepressants (e.g. imipramine or amitriptyline) or if you are taking or have taken in the last two weeks monoamine oxidase inhibitors (MAOIs) (e.g. moclobemide) prescribed for depression.
  • If you are under 12 years of age.
Talk to your doctor or pharmacist before taking Beechams All in One Liquid:
  • If you have been told by your doctor you have an intolerance to some sugars.
  • If you have a blood vessel disease such as Raynaud's Phenomenon.
  • If you have an enlarged prostate.
  • If you have asthma or chronic cough.
  • If you have heart or circulation disease.
  • If you are on a controlled-sodium diet. Each 20ml dose contains 42mg of sodium.
  • If you are pregnant or breastfeeding.
  • If you are taking any prescribed medicines, particularly:
    • Metoclopramide or domperidone (for nausea or vomiting).
    • Ergotamine or methylsergide (for migraine).
    • Colestyramine (to lower blood cholesterol).
    • Drugs to lower blood pressure.
    • Appetite suppressants or stimulants.
    • Drugs to treat depression such as tricyclic antidepressants (e.g. amitriptyline) or heart disease (e.g. digoxin) or if you take blood thinning drugs (anticoagulants e.g. warfarin).

Easy Steps for your Medicine

Order Medication Online Pharmacy
1

Complete a consultation.

With complete privacy and confidentiality your form is checked by a pharmacist independent prescriber.
Select your medication
2

Choose your treatment.

From the list approved by the prescriber, choose your preferred treatment and then wait for it to be dispensed by UK Meds online pharmacy.
Online Pharmacy Express Delivery
3

Receive your delivery

With next day delivery options available, you can have your treatment sent out to you discreetly within hours.

Our Happy Customers

Rated Us for our Service Excellence